# SDR 2012FA0000534

- Difficulty date: June 6, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N9113J
- Make and model: Mooney M20J
- Aircraft serial: 243181
- Aircraft time: 1,680 hours
- Engine: Lyc IO360A3B6D
- Engine time: 1,680 hours
- Propeller: Mcauly B2D34C214
- System (JASC): 2730 · Elevator Control System
- Part: Bungee
- Part number: 740188000
- Condition: Jammed
- Location: Elevator
- Part time: 1,680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING A PREFLIGHT INSPECTION OF THE ELEVATOR FOR FREE AND CORRECT MOVEMENT THE ELEVATOR REMAINED STUCK IN THE FULL UP POSITION. PUSHING THE YOKE IN TOWARDS THE INSTRUMENT PANEL WAS NOT POSSIBLE, MINIMUM FORCE WAS USED TO TRY TO FREE THE CONTROL IN ORDER TO AVOID FURTHER DAMAGE OR BENDING OF CONTROL RODS.  THE FLIGHT WAS ABORTED.  AFTER FURTHER INVESTIGATION THE PROBLEM WAS NARROWED DOWN TO THE LEFT BUNGEE ASSY-TRIM ASSIST, PN 740188-000 WHICH WAS JAMMED.
